# SDR UIEA200800176

- Difficulty date: May 2, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 24,052 hours, 3,708 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Burned
- Location: Steering Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "A"4 CHECK PDU 6R STEERING ACTUATOR WAS DISCOVERED TO HAVE BURN MARKS.  DEACTIVATED THE PDU AND PLACED ON DEFERRAL.  REF MEL 25-53-01 CAT D, DMI M08-036.  THIS ITEM IS CONSIDERED OPEN UNTIL THE PDU IS REPLACED.
